# SDR 2002FA0001245

- Difficulty date: October 25, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N1990C
- Make and model: Gulstm GIV
- Aircraft serial: 1276
- Aircraft time: 4,424 hours, 2,410 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51023
- Part serial: 97297H8474
- Condition: Cracked
- Location: Cockpit
- Part time: 3,831 hours, 1,901 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

OUTER PANE ON CO-PILOT WINDSHIELD CRACKED
